# SDR HNAA2024071900565

- Difficulty date: June 13, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,454 hours, 42,019 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2080 CORGO DOOR STRUCTURE L-SHAPE ANGLE LWR SECTION CORRODED.  REPAIRED IAW EO1-53-24-0366
